Rate distortion model based on dual parameters Weibull distribution
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (2): 859-866    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Rate distortion model based on dual parameters Weibull distribution
Jing Tao1, Li Sheng-Hong2, Huo Yan3
(1)北京交通大学通信与信息系统北京市重点实验室,北京 100044; (2)上海交通大学电子工程系,上海 200240; (3)上海交通大学电子工程系,上海 200240;北京交通大学通信与信息系统北京市重点实验室,北京 100044
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn